# SDR WTAA980022

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE FAILED TO MAKE TAKEOFF TORQUE.  TAKEOFF ABORTED.  MAINTENANCE PERFORMED GROUND RUNS AND HIGH SPPED TAXI.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
